# SDR AWXA200601291

- Difficulty date: July 12, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202100000
- Condition: Delaminated
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DELAMINATION WAS FOUND ON FLOOR PANEL 151GF IN AFT CARGO COMPARTMENT AND DOUBLER DAMAGED.  THE FLOOR PANEL NR 151GF WAS REPLACED IAW SRM 53-02-00 AND IRM 9701 REV F.  PROTECTIVE DOUBLER WAS BONDED IAW ER 5326-01007 AND FABRICATED IAW AWA CARD M2M53305.
